# SDR DL73K972033

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 915
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT FOUND IN THE FUSELAGE SKIN AT APPROX FS 915 JUST BELOW S22R.  THE DENT WAS REMOVED WITH A 2.5 BY 1.25 CUTOUT.  REPAIRED PER ERA 330830-14.
